Lipitor Pins and Needles, Cholesterol Medication, Side Effects of Lipitor, Symptoms of Anxiety, Arms and Legs
I'm a 38 y/o woman. For 7 yrs I knew my cholesterol has been high. I refused to take cholesterol medication and decided to diet and exercise but that didn't work. I've had 2 children in the past 3 yrs. In May of this year I started having chest pains and ... more »
I'm a 38 y/o woman. For 7 yrs I knew my cholesterol has been high. I refused to take cholesterol medication and decided to diet and exercise but that didn't work. I've had 2 children in the past 3 yrs. In May of this year I started having chest pains and palpitations. I had blood tests done. I was given Inderal and also prescribed Zocor 20mg for my cholesterol. It was 243 with and LDL of 178. I took Zocor for a week. I felt so awful. I was weak, I lost my appetite. I was constantly tired. I couldn't even carry my 10 month old son, yet alone care for him. I informed my physician and she changed it to Lipitor 20mg. I thought I was doing fine. I checked my levels again after a month. My cholesterol was 113 and LDL 58. I trusted the doctor knew what she was doing. At the same time I also was taking Omega 3's. I asked my doc to lower the dosage to 10mg. From the time I was taking Zocor and the start of Lipitor. I was feeling tingling and numbness in my arms, hands, fingers, toes, feet and legs. I also was having muscle pain. I asked my doctor about that. She mentioned because of my heart palpitations, it could be symptoms of anxiety and panic. I had feeling of pins and needles throughout my body, not knowing when it would occur. I had muscle pain in my arms and legs and neck pain. I went online to see the side effects of Lipitor and came across this website. I decided to do an experiment. I stopped taking Lipitor 9 days ago. I was on statins for almost 4 months. I don't have the feeling of tingling and numbness, but I still have pins and needles and muscle pain. I have to say, I feel so much better. I hope to get better. I 'd really like to know, how long does the medication stay in your system? What are the effects of getting off it so suddenly. I'd love to feel myself again.